MathSciNet Relay Station
MathSciNet bibliographic data
MR1361757 (97f:11037) 11F72 (11M41 58F19)
Luo, Wen Zhi; Sarnak, Peter Quantum ergodicity of eigenfunctions on ${\rm PSL}\sb 2(\bold Z)\backslash \bold H\sp 2$. Inst. Hautes Études Sci. Publ. Math. No. 81 (1995), 207–237.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement